Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[KLN+17]  Quantitative asymptotic regularity for the composition of two mappings

KohLoNi:17 (Article)
Author(s)Ulrich Kohlenbach and Genaro López-Acedo and Adriana Nicolae
Title« Quantitative asymptotic regularity for the composition of two mappings »
JournalOptimization
Volume66
Page(s)1291-1299
Year2017

BibTeX code
@article{KohLoNi:17,
  journal = {Optimization},
  pages = {1291-1299},
  author = {Ulrich Kohlenbach and Genaro L\'opez-Acedo and Adriana Nicolae},
  year = 2017,
  volume = 66,
  title = {Quantitative asymptotic regularity for the composition of two
           mappings},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!